Non sedating antihistamine in singapore

Posted by / 23-Mar-2018 01:37

A doctor can also talk to you about prescription antihistamines, and — if your symptoms persist — immunotherapy, which can help desensitize you to what's causing a reaction in the first place.Most importantly, talk to your pharmacist and a board-certified allergist.With or without a decongestant, Allegra, Claritin, and Zyrtec are all antihistamines, meaning they calm down your body's immune reaction to allergens like pollen or animal dander."They have different active ingredients but are all in the same family of drugs," Dr.The duration of treatment should not exceed the period of symptoms, and in no way should it be longer than 2 to 3 weeks.After disappearance of nasal symptoms, treatment can be continued with an antihistamine alone.Children aged from 2 to 6 years: 2.5 ml (half of a spoon) twice daily Children aged from 6 to 12 years: 5 ml (1 full spoon) twice daily Adolescents 12 years and above: 10 ml (2 full spoons) once daily.

The average monthly cost of generic cetirizine, for example, is , while its branded version, Zyrtec, is .

This may sound obvious, but the key thing to pay attention to is not what's written on a box, but what actually works for you.

"Some people may respond well to one anti-histamine while getting no benefit from another," Consumer Reports advises in its guide.

If you can't, consider an allergy medication with an added decongestant.

Antihistamines combined with a decongestant are usually marked with a "D." Claritin-D, Allegra-D, and Zyrtec-D all contain a decongestant called pseudoephedrine, the same active ingredient that powers Sudafed.

non sedating antihistamine in singapore-56non sedating antihistamine in singapore-45non sedating antihistamine in singapore-16